Daignosis?

13 year old boy has white spots over shin of bilateral legs since 5months

1 Like

LikeAnswersShare

Vitiligo. A disease that causes the loss of skin colour in blotches. Vitiligo occurs when pigment-producing cells die or stop functioning. Vitiligo is caused by the lack of a pigment called melanin in the skin. Melanin is produced by skin cells called melanocytes, and it gives your skin its colour. In vitiligo, there are not enough working melanocytes to produce enough melanin in your skin. This causes white patches to develop on your skin or hair.. Corticosteroid cream to put on affected skin to try to give it its color back. calcineurin inhibitor ointment. It affects your immune system to ease inflammation.

Thank you doctor.
0

White patches are vitiligo Rx tacrolimus 0.03%oint twice daily Vitd3 -60k weekly Exposure to sunlight Alternatively PUVA and PUMA

Thanx dr Vishal Gopani
0

View 3 other replies

? VITILIGO .. ? LEUKODERMA .. NEED'S.. MULTIVITAMINS ANTIOXIDANTS.. PUVA.. PHOTO THERAPY..

SUGGESTIVE. OF IDIOPATHIC GUTTATTE HYPOMELANOSIS

Vitiligo?

VITILIGO

Valuable opinion.
0

Vitiligo

Valuable opinion.
0

Vitiligo

Valuable opinion.
0

Doesn't respond to tacrolimus.... Still same. For 2weeks

Vitiligo Steroid ointment Tacrolimus oint

Load more answers

Diseases Related to Discussion